VOL. 43 · NO. 4 | 2013
Front Matter
Rocky Mountain J. Math. 43 (4), (2013) Open Access
No abstract available
Giuseppina Barletta, Nikolaos S. Papageorgiou
Rocky Mountain J. Math. 43 (4), 1059-1075, (2013) DOI: 10.1216/RMJ-2013-43-4-1059 Open Access
KEYWORDS: Locally Lipschitz potential, generalized subdifferential, $PS_c$-condition, second deformation theorem, linking sets, multiple nontrivial solutions, 34C25
No abstract available
R. Callejas-Bedregal, V.H. Jorge Pérez
Rocky Mountain J. Math. 43 (4), 1077-1113, (2013) DOI: 10.1216/RMJ-2013-43-4-1077 Open Access
KEYWORDS: integral closure, multiplicity sequence, 13H15, 13B21, 32S15
No abstract available
Sina Degenfeld-Schonburg, Rupert Lasser
Rocky Mountain J. Math. 43 (4), 1115-1139, (2013) DOI: 10.1216/RMJ-2013-43-4-1115 Open Access
KEYWORDS: Hypergroups‎, Multiplier, Fourier-Stieltjes transform, 43A22, 43A62, 43A15
No abstract available
Tamás Forgács, Andrzej Piotrowski
Rocky Mountain J. Math. 43 (4), 1141-1159, (2013) DOI: 10.1216/RMJ-2013-43-4-1141 Open Access
No abstract available
Xinan Hao, Naiwei Xu, Lishan Liu
Rocky Mountain J. Math. 43 (4), 1161-1180, (2013) DOI: 10.1216/RMJ-2013-43-4-1161 Open Access
KEYWORDS: Multipoint boundary value problem, positive solution, fixed point, cone, uniqueness, 34B10, 34B18
No abstract available
Danuta Jaruszewska-Walczak
Rocky Mountain J. Math. 43 (4), 1181-1206, (2013) DOI: 10.1216/RMJ-2013-43-4-1181 Open Access
KEYWORDS: Differential functional almost linear equations, Cauchy problem, phase spaces, Hale operator, classical solutions, successive approximations, global existence of solutions, continuous and differentiable dependence on initial functions, 35R10, 35F55, 35B30
No abstract available
Kazem Khashyarmanesh, Mahdi Reza Khorsandi
Rocky Mountain J. Math. 43 (4), 1207-1213, (2013) DOI: 10.1216/RMJ-2013-43-4-1207 Open Access
KEYWORDS: Total graph, projective graph, crosscap number, zerodivisor graph, 13M05, 05C10, 05C25
No abstract available
Mi-Hwa Ko
Rocky Mountain J. Math. 43 (4), 1215-1225, (2013) DOI: 10.1216/RMJ-2013-43-4-1215 Open Access
KEYWORDS: negative association, Random field, Strong law of large numbers, Beveridge-Nelson decomposition, linear random field, 60F10, 60F15, 60G60
No abstract available
Huilan Li, Trueman Machenry
Rocky Mountain J. Math. 43 (4), 1227-1259, (2013) DOI: 10.1216/RMJ-2013-43-4-1227 Open Access
KEYWORDS: Arithmetic functions, multiplicative functions, additive functions, symmetric polynomials, isobaric polynomials, generalized Fibonacci polynomials, generalized Lucas polynomials, 11B39, 11B75, 11N99, 11P99, 05E05
No abstract available
Xianyi Li, Li Zhou
Rocky Mountain J. Math. 43 (4), 1261-1280, (2013) DOI: 10.1216/RMJ-2013-43-4-1261 Open Access
KEYWORDS: Rational difference equation, existence of period two solution, global asymptotic stability, non-oscillatory solution, inclusion theorem, 39A10
No abstract available
Shiwang Ma
Rocky Mountain J. Math. 43 (4), 1281-1315, (2013) DOI: 10.1216/RMJ-2013-43-4-1281 Open Access
KEYWORDS: periodic solution, asymptotically linear Hamiltonian system, minimax technique, 34B15, 34B18, 34C25
No abstract available
John Marafino
Rocky Mountain J. Math. 43 (4), 1317-1323, (2013) DOI: 10.1216/RMJ-2013-43-4-1317 Open Access
KEYWORDS: 30D40, 30C35
No abstract available
Carlos Rojas-Bruna
Rocky Mountain J. Math. 43 (4), 1325-1336, (2013) DOI: 10.1216/RMJ-2013-43-4-1325 Open Access
No abstract available
Philip G. Spain
Rocky Mountain J. Math. 43 (4), 1337-1354, (2013) DOI: 10.1216/RMJ-2013-43-4-1337 Open Access
No abstract available
Derya Keskin Tütüncü, Rachid Tribak
Rocky Mountain J. Math. 43 (4), 1355-1373, (2013) DOI: 10.1216/RMJ-2013-43-4-1355 Open Access
KEYWORDS: $(D_{12})$-modules, completely $(D_{12})$-modules, local modules, 16D10, 16D99
No abstract available
Yong-Feng Wu
Rocky Mountain J. Math. 43 (4), 1375-1394, (2013) DOI: 10.1216/RMJ-2013-43-4-1375 Open Access
KEYWORDS: Linearly negative quadrant dependent random variable, complete convergence, complete moment convergence, convergence in probability, mean convergence, 60F05, 60F15, 60F25
No abstract available
Yang Yang, Kaiyong Wang
Rocky Mountain J. Math. 43 (4), 1395-1414, (2013) DOI: 10.1216/RMJ-2013-43-4-1395 Open Access
KEYWORDS: precise large deviations, extended negative dependence, dominated variation, compound renewal risk model, finite-time ruin probability, 60F10, 62E20, 62P05
No abstract available
Back to Top